Weigh 173 I have always been at 100-125 tops my entire life granted I am 56 yrs young and not as active but can anyone give me some helpful advise. Thank you so much.
Blondie; It does list both weight loss and gain as a side effect so it could very well be the medication Short of watching very close what you are eating and try to adjust that and soda,etc or you may have to talk with the doctor about something else to try.or even trying some walks during the day and see if you can get it under control. Best of luck. Chuck1957
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jan 2013 • 2 answers
Posted 11 May 2013 • 2 answers
Posted 19 Feb 2014 • 4 answers
I'm on day 3 of 300mg Gabapentin and it seems to be helping. Did anyone else experience weight gain?
Posted 23 May 2016 • 2 answers
Posted 11 Jan 2017 • 4 answers